TITLE

ANALYSIS OF UPWIND METHOD FOR PIECEWISE DETERMINISTIC MARKOV PROCESSES

PUB. DATE
January 2008
SOURCE
Computational Methods in Applied Mathematics;2008, Vol. 8 Issue 1, p3
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article examines the behavior of the numerical solution of the Liouville—Master Equation for time dependent distributions. It is investigated through the statistical characterization of a class of piecewise deterministic stochastic processes. The numerical solution is determined through the means of upwind and forward Euler scheme. It is concluded that the global error is shown to be bounded by a linear increasing in the integration time which is under the appropriate norm.
ACCESSION #
32816166

 

Share

Other Topics